# SDR DL72S954009

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Boeing 727232
- Aircraft serial: 21432
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - HMV, ANGLE CRACKED NR 2 K-FLAP ACT MOUNT, INBD LOWER ANGLE IS CRACKED.  REMOVED ANGLE, STOP DRILLED CRACK, DRILLED REPAIR DOUBLER PER MM 57-20-21 PG 811 AND INSTALLED REPAIR DOUBLER PER MM 57-20-21.
